arrow
Volume 3, Number 4
Previous Issue Next Issue

Yiqiu Dong & Tieyong Zeng

10.4208/eajam.240713.120813a

East Asian J. Appl. Math., 3 (2013), pp. 263-282.

Preview Full PDF 2770 27398 Abstract

Man Luo, Da Xu & Limei Li

10.4208/eajam.170813.131013a

East Asian J. Appl. Math., 3 (2013), pp. 283-294.

Preview Full PDF 2921 27614 Abstract

M. S. Hussein, D. Lesnic & M. Ivanchov

10.4208/eajam.100913.061113a

East Asian J. Appl. Math., 3 (2013), pp. 295-310.

Preview Full PDF 2736 26614 Abstract

Xiao-Li Hu & Yue-Ping Jiang

10.4208/eajam.290913.111113a

East Asian J. Appl. Math., 3 (2013), pp. 311-332.

Preview Full PDF 2648 26563 Abstract

Lizhen Chen & Chuanju Xu

10.4208/eajam.150713.181113a

East Asian J. Appl. Math., 3 (2013), pp. 333-351.

Preview Full PDF 2813 26812 Abstract

Jiu Ding, Chenhua Zhang & Noah H. Rhee

10.4208/eajam.130713.221113a

East Asian J. Appl. Math., 3 (2013), pp. 352-362.

Preview Full PDF 3095 27028 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard